Skip to Main content Skip to Navigation
Journal articles

Nematodynamics and random homogenization

Abstract : We study the homogenization problem for the system of equations of dynamics of a mixture of liquid crystals with random structure. We consider a simplified form of the Ericksen–Leslie equations for an incompressible medium with inhomogeneous density with random structure. Under the assumption that randomness is statistically homogeneous and ergodic, we construct the limit problem and prove almost sure convergence of solutions of the original problem to the solution of the limit (homogenized) problem.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01380185
Contributor : Christian Cardillo <>
Submitted on : Wednesday, October 12, 2016 - 4:04:43 PM
Last modification on : Wednesday, September 4, 2019 - 5:36:03 PM
Long-term archiving on: : Saturday, February 4, 2017 - 8:23:42 PM

File

Nematodynamics and random homo...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01380185, version 1

Collections

Citation

Gregory A. Chechkin, Tatiana P. Chechkina, Tudor S. Ratiu, Maksim S. Romanov. Nematodynamics and random homogenization. Applicable Analysis, Taylor & Francis, 2016, 95 (10), pp.2243-2253. ⟨hal-01380185⟩

Share

Metrics

Record views

102

Files downloads

231